# SDR SWI202405080367

- Difficulty date: March 30, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 394-485 Lbl9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT APPROXIMATELY FS394.0 TO FS485.0 LBL 9 GOUGED IN MULTIPLE AREAS (C-CHECK RO 5/6/2024)REMOVED AND INSTALLED NEW SEAT TRACK FOR LBL9 AT FS394.00 TO FS485.00 REF CRJ-900 AMM 53-00-49-400-801-A07, USED CALIBRATED TORQUE SCREW DRIVER TUC8607 CAL DUE DATE: 30-APR-25
